Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Bessel function multiplier


Authors: Daniel Oberlin and Hart F. Smith
Journal: Proc. Amer. Math. Soc. 127 (1999), 2911-2915
MSC (1991): Primary 42B15, 42B20
DOI: https://doi.org/10.1090/S0002-9939-99-04888-1
Published electronically: April 23, 1999
MathSciNet review: 1605925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain nearly sharp estimates for the $L^{p}({\mathbb{R}}^{2})$ norms of certain convolution operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15, 42B20

Retrieve articles in all journals with MSC (1991): 42B15, 42B20


Additional Information

Daniel Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: oberlin@math.fsu.edu

Hart F. Smith
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: hart@math.washington.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04888-1
Keywords: Fourier transform, convolution operator, oscillatory integral, Bessel function
Received by editor(s): December 15, 1997
Published electronically: April 23, 1999
Additional Notes: Both authors are partially supported by the NSF
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society